# SDR MWEA95198

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION THE SKIN WAS FOUND CRACKED 1.50 INCHES IN LENGTH AT FASTENER HOLE STA 786 LONGERON 14L.  MAINTENANCE REPAIRED SKIN BY CUTTING OUT CRACKED SKIN, INSTALLING FINGER DOUBLER AND SKIN FILLER TO REMAIN FLUSH IAW DOUGLAS TELEX SYS-ENG-DAC-028/GPG AND SRM 53-04, FIG. 38, VIEW H.
